| Catalog Number |
620510105 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
It was reported that the inhance drivers showing plastic wear around reamer attachment and disengaging easily when reaming.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: d4 lot, d9, h4.Corrected: d4 primary udi number.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: it was reported that the inhance drivers showing plastic wear around reamer attachment and disengaging easily when reaming.Replacements was requested to send to the office and in the reference hospital name in the shipping label.The product was returned to depuy synthes for evaluation.Visual analysis found that the distal section of driver have the tabs deformed.Additionally the sample presents small cracks amongst the tabs.The damage reported in this complaint is consistent with the failure mode investigated during a series review of additional complaints involving similar drivers of the same product code (620510105).The series review revealed the cracks of the radel slider handle of the device was loaded in reverse bending beyond the material limit resulting in fatigue fracture initiation and propagation with a small region in the middle of each fracture surface.The potential cause is traced to material overload when the device is spatially oriented in such a way to take on unexpected load during use.A functional test was not performed since the mating device was not returned, however the observed deformed condition can lead with assembling issues.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the driver would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.